# SDR GAIA00136

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND SEAT TRACK SPLICE AT STATION 530, LBL 48 DOES NOT CONFORM TO EA B-7-25-073 OR DRAWING 2902.  REPAIRED SEAT TRACK IAW DRAWING NR 2902.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
